# SDR AU510001969

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D65591
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB CORRODED BEYOND LIMITS INTERNALLY IN AREA LOCATED AROUND LOWER CONTROL ROD BORE BOSS.
